# SDR IXXA07SMN077S

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR LOWER SKIN PANEL HAS A NON STANDARD REPAIR FROM STATION XE79.531 TO STATION XE89.718.  REMOVED EXISTING SKIN PANEL WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN PANEL AND FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN PANEL FROM STATION XAR0.00 TO STATION XE132.000.  PERFORMED BALANCE, FOUND WITHIN TOLERANCE, MOMENT 1454.8 INCH POUNDS. IAW DC8 SRM 51-4-4 PAGES 1-4, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2, ITEMS "E" AND "F", DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
